Avatar
Please consider registering
guest
sp_LogInOut Log In sp_Registration Register
Register | Lost password?
Advanced Search
Forum Scope


Match



Forum Options



Minimum search word length is 3 characters - maximum search word length is 84 characters
sp_TopicIcon
Anti - depressant withdrawal
August 17, 2009
7:31 am
Avatar
cpt1212
New Member
Members
Forum Posts: -1
Member Since:
September 27, 2010
sp_UserOfflineSmall Offline

Anyone else having/had a difficult time after ending an anti-depressant? How long did it last?

August 17, 2009
8:07 am
Avatar
guy99
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
sp_UserOfflineSmall Offline

are you talking about the meds? if that is what you are talking about then yes i have had problems with it and did you take along time to ween yourself off of them? did you start taking another med in its place??

August 17, 2009
8:16 am
Avatar
cpt1212
New Member
Members
Forum Posts: -1
Member Since:
September 27, 2010
sp_UserOfflineSmall Offline

My dose was cut down before it was dc'd and I am taking something in its place, but the last couple of days have been awful. Just wondered how long I need to wait this out?

August 17, 2009
9:21 am
Avatar
CAMER
Member
Members
Forum Posts: 100
Member Since:
September 30, 2010
sp_UserOfflineSmall Offline

I tried weaning myself many years ago, and seemed like once i stopped i was crying alot...deep inside i don't think i was "mentally" ready to stop the meds. BUT!! i did wean myself for the 2nd time for good, i did this well over a year ago, i think my mind was better focused, i felt as if i didn't need the meds to keep me feeling the way i should, and i cut my dose in 1/2 for about 2 weeks, then for the next 2 weeks just took my pills every other day, then for the last 2 weeks, took my pills every 3rd or 4th day, and ever since, i have been fine.

August 17, 2009
12:01 pm
Avatar
guy99
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
sp_UserOfflineSmall Offline

everytime i have had to ween myself off of a medication i would do it in a long drawn out proccess. like well over a month depending on how long i was on that medication. the feeling does go away with time and yo will feel better once your body gets used to the new meds. just try to stay strong and work thru this.

acouple of the times i even got physicly sick over it all.

Forum Timezone: UTC -8
Most Users Ever Online: 247
Currently Online:
25
Guest(s)
Currently Browsing this Page:
1 Guest(s)
Top Posters:
onedaythiswillpass: 1134
zarathustra: 562
StronginHim77: 453
free: 433
2013ways: 431
curious64: 408
Member Stats:
Guest Posters: 49
Members: 110924
Moderators: 5
Admins: 3
Forum Stats:
Groups: 8
Forums: 74
Topics: 38537
Posts: 714209
Newest Members:
delight1080, laticia1, Corties, patrickstayes, kevinkovalsky, izzy39
Moderators: arochaIB: 1, devadmin: 9, Tincho: 0, Donn Gruta: 0, Germain Palacios: 0
Administrators: admin: 21, ShiningLight: 572, emily430: 29

Copyright © 2019 MH Sub I, LLC. All rights reserved. Terms of Use | Privacy Policy | Cookie Policy | Health Disclaimer